# SDR UIEA2015030200159

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 87,754 hours, 16,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013A
- Part serial: 14228
- Condition: Discharged
- Location: Cabin
- Part time: 68 hours, 13 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 5L INOPERATIVE.  COMPLIED WITH EMER LIGHT SYS TEST.  LIGHTS AT 5L OPERATIONS CHECK GOOD IAW AMM 33-51-00.  R & R BATTERY ASSEMBLY M7923 5L DOOR OVERHEAD IAW AMM 33-51-04.
